# SDR TWAA0018701

- Difficulty date: November 30, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N634TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28132
- Aircraft time: 13,220 hours, 1,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202175007
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE TWO LT SIDE FWD EGRESS LIGHTS WERE INOPERATIVE.  REPLACED THE TWO LAMP ASSEMBLIES. CHECK-C 10-25-2000.
